# SDR AWXA9700276

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON TOP CHORD OF FLOORBEAM BS 294.5 FROM RBL 16 TO RBL 46, WL 208.  FABRICATED AND REMOVED AND REPLACED TOP CHORD OF FLOORBEAM BS 294.5, RBL 46 TO LBL 19 PER SRM 53-10-51, DETAIL 1.
